# SDR ASAA11510368

- Difficulty date: September 14, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 19,351 hours, 6,024 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 16G01C
- Condition: Failed
- Location: Hf Comm
- Part time: 14,552 hours, 4,370 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF 1 FAILED EN ROUTE.  PERFORMED HF 1 COMMUNICATION SYS BITE REF TASK 23 11 00 810 801.  FOUND NR 1 HF TRANSCEIVER INOP.  FAULT WAS DUPLICATED.  REPLACED NR 1 HF TRANSCEIVER REF AMM TASK 23 11 21 000 REMOVAL & AMM TASK 23 11 21 400 801 INSTALLATION.  NR 1 HF RADIO OPS NORMAL. GROUND VERIFICATION SUCCESSFUL.
